# SDR AU000173

- Difficulty date: February 25, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Propeller: Rotol R333482F12
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 8661D
- Condition: Faulty
- Location: Te Flap Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP SOLENOID VALVE SUSPECT FAULTY.
